Just wanted you to know that I posted my own note stating that I am having the same problem you mentioned. A type 1 diabetic for 44+ years, I had 3 stents put in last Friday and began using Plavix. My blood sugars in the late mornings have been 300+ each day, despite my shots of Humalog and Lantus. Unless the medicated stents are somehow affecting the blood sugars mid-morning, the Plavix (and a higher dosage of aspirin) is the only other thing that has changed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.